Numéro
J. Physique Lett.
Volume 38, Numéro 20, octobre 1977
Page(s) 405 - 407
DOI https://doi.org/10.1051/jphyslet:019770038020040500
J. Physique Lett. 38, 405-407 (1977)
DOI: 10.1051/jphyslet:019770038020040500

Steady states and stability analysis of a bimolecular non-equilibrium reaction scheme with general hinshelwood-langmuir saturation-inhibition law

J.L. Ibañez et M.G. Velarde

Departamento de Fisica - C-3 Universidad Autonoma de Madrid Cantoblanco, Madrid, Spain


Abstract
The stability analysis of a simple two-component bimolecular reaction scheme involving a Hinshelwood-Langmuir law of nth-order [X/(1 + qX)n, n ≥ 2], is presented.


Résumé
Nous présentons l'analyse de stabilité d'un schéma réactionnel bimoléculaire à deux variables dans le cas où la loi générale de Hinshelwood-Langmuir d'ordre n, [X/(1 + qX)n, n ≥ 2], est impliquée.

PACS
8230E - Molecule molecule reactions.

Key words
molecule molecule reactions -- stability analysis -- steady states -- bimolecular nonequilibrium reaction -- Hinshelwood Langmuir law -- saturation inhibition law